# SDR MYWA120012

- Difficulty date: January 31, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,985 hours, 24,670 cycles
- System (JASC): 2140 · Heating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  UNABLE TO HEAT FLIGHT DECK CONTROL CABIN FULL HEAT.  OPS CHECK AIR CONDITIONING PACKS IAW AMM TASK 21-00-00-862-006.  OPERATION OF CABIN TEMP CONTROL NORMAL.  PERFORMED FAULT ISOLATION PER DISCREPANCY WRITEUP AND NO FAULTS FOUND IAW 21-61-00-990-822-003.
